Translator Disclaimer
March 2009 Prime models of finite computable dimension
Pavel Semukhin
J. Symbolic Logic 74(1): 336-348 (March 2009). DOI: 10.2178/jsl/1231082315

Abstract

We study the following open question in computable model theory: does there exist a structure of computable dimension two which is the prime model of its first-order theory? We construct an example of such a structure by coding a certain family of c.e. sets with exactly two one-to-one computable enumerations into a directed graph. We also show that there are examples of such structures in the classes of undirected graphs, partial orders, lattices, and integral domains.

Citation

Download Citation

Pavel Semukhin. "Prime models of finite computable dimension." J. Symbolic Logic 74 (1) 336 - 348, March 2009. https://doi.org/10.2178/jsl/1231082315

Information

Published: March 2009
First available in Project Euclid: 4 January 2009

zbMATH: 1160.03015
MathSciNet: MR2499433
Digital Object Identifier: 10.2178/jsl/1231082315

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • March 2009
Back to Top